# SDR SWIA202264680

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 32,639 hours, 20,378 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLATS FAIL MESSAGE ON FINAL FROM FLAP 0 TO 1. RAN QRH. SLATS NEVER DEPLOYED.   (FLIGHT 5627 - FILED CLOSED)    CLEARED SLAT/FLAP INHIBITS. PERFORMED FLAP/SLAT OPERATIONAL CHECK PER FIM 27-81-03. PERFORMED FLAP/SLAT GVI WITH FLAPS EXTENDED. NO DEFECTS NOTED. REF FIM 27-81-03, B1-007828,B1-348683 FOR TROUBLESHOOTING. OPS CHECK GOOD.A/C OK TO CONTINUE SERVICE.
